# SDR CAL950794

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDU - FLT 0238 - THE RT MLG BRAKE APPEARED TO BE DRAGGING AFTER LANDING AT RDU.  MAINTENANCE FOUND THE NR 4 WHEEL BEARING ON THE RT MLG FAILED WITH RESULTANT DAMAGE TO THE AXLE.  THE LOWER STRUT ASSY WAS REPLACED.  BOTH THE NR 3 AND NR 4 BRAKE, TIRE AND WHEEL ASSYS ON THE RT GEAR WERE REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN PENDING INVESTIGATION OF THE BEARING FAILURE.  SUPPLEMENT - ENGINEERING CONFIRMED NR 4 BEARING FAILURE AS CAUSE.  (X)
